# SDR DALA2021102506602

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 63,915 hours, 8,070 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 2 RIGHT DOOR SLIDE INDICATOR DOES NOT LIGHT UP ON FRONT PANEL. CORRECTIVE ACTION: FOUND DOOR ASSIST CYL. AT 2R LOW. CHARGED 2R CYL. PERFORMED LEAK CK AND NO LEAKS NOTED. DOOR SLIDE INDICATOR ON FRONT PNL NOW GREEN WHEN DOOR IS ARMED. (1992877)
